# SDR GLBA20100104H

- Difficulty date: January 4, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 29,139 hours, 37,556 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 288 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX A CRACK WAS FOUND AT STRINGER 4R CUTOUT AT FS 288.  IT EXTENDS OUTWARD AND DOWNWARD AT A 45 DEG ANGLE. CRACK IS APPROX .4" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED REQUIRED RII INSPECTIONS IAW EO 09-120-53-003. MATERIALS UTLIZED ARE LISTED IN THE EO.
